Refer to my previous post.
I just had my laparoscopic ovarian selling last Tues. It's been a week since the operation. I was given 2 weeks of hospitalization leave but I think I didn't rest well. I started feeling pain again yesterday and today when I went back to work. Upon some colleagues' advice, I decided not to risk my life and health and will take some rest these few days.
The wounds have almost healed completely but there are abrasion and burn marks caused by the sticky 3M surgical tape on the surrounding areas.
Ever since I seen this gynae, I have been taking this diabetic drug, Metformin which can help to regulate the cycles for polycystic ovaries syndrome, pcos. Initially I took one 500mg Metformin tablet a day along with an anti-nausea and diarrhea medicine. But I kept having diarrhea and keep feeling nauseous.
Last Thursday, when I returned for follow-up,my gynae increased my Metformin dosage to twice a day and without the anti-nauseous pill. Instead he also gave me a bottle of sickening liquid which made me gag and feel nauseous and I had to take 10 ml thrice a day. I always take sweets after eating but I have stopped eating it totally coz I want to vomit.
Anyway, increasing the Metformin dosage made me feel weaker and have diarrhea more often. I feel very tired and sleepy easily. Metformin is supposed to lower the sugar level as pcos patients may have high insulin resistance and become obese easily.
Anyone of you had the same experience and care to share with us?
By the way, the gynae also said I have a bit of Endometriosis but my Fallopian tubes are not blocked.